Lybrate.com has top trusted General Physicians from across India. You will find General Physicians with more than 40 years of experience on Lybrate.com. You can find General Physicians online in Pune and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Treatment of Migraine Treatment
Weight Management Treatment
Removal Of Stitches Procedure
Thyroid Problems Treatment
Dressings Of Wounds Procedure
Prevention of Blockage, Atherosclerosis & Heart At
Hiv Prophylaxis Post Exposure
Viral Fever Treatment
Thyroid Disorder Treatment
Stitching Of Wounds Procedure
Submit a review for Dr. Sujata DhumalYour feedback matters!
What are the symptoms of swine flu and how can we easily recognized it. Please tell me immediately. Thanks..
Hi doctor I have a problem that during sleep my saliva get accumulated in my mouth. It means at wakeup my buccal cavity is full of saliva what should I do? Is it is a problem. How can I get rid of it?
Sir I am going gym regularly. I manage my macro nutrients daily intake. But can't manage to fulfill micro nutrients. I am using 4 becadexamine tablets for micro nutrients. Is it good tablets to replenish our daily intake.
I am 47 years old CKD4, HTN, DMT2 patient s.cret level is 5.61 what are the best dicision for me. I am insulin based patient.
I have dark circles around my eyes also its itching and dry. I Want to get rid of that. Please suggest the Remedy for sinusitis please suggest some solution for ingrowing toe nail.
I want to enlarge my penis without medication and also I am ejaculate very fast so please tell me something related to these.
Whenever I eat or swollow anything, there is a pain in my chest! has something happened to my oesophagus. It's been happening for 3 days. I don't know what to do. I can't even eat. There is so much pain -can you please suggest anything?
I am 23 old male and diabetic patient last one month. My father was diabetes patient in my family member. But my grandfather was not Diabetic patient. Both are no more. I am under treatment and taking glimestar pm1, Inovas F, flora bc, and also came to know that my BP is high so taking telvas 40. Taking two supplements one is salmon omega3 and Fibre. Can it will go permanently. When it was detected sugar level was 375 and now it is 127 mg. Why I became diabetic patient very early age. What is best treatment. And from which thing should I refrain.
Recently did operation of left leg of varicose veins, two things need to ask 1) which socks to get which one is cotton good variety, & from where shall I get, 2) who / which doctor has the Rights to give me letter to go on Handicapped coach in local train, so that the letter can be a reference letter for travelling in Handicap coach on local trains, Thanks in advanced regards Tejas Mehta.
Hello Neend me dimaag chalta hai, vichar khud bhi khub chalte hai neend disturb hai. Meditation krke dekha kch nahi hota. please koi solution bataye. Thanks.
Artificial sweeteners like acesulfame, aspartame, saccharin, sucralose give the sweetness of sugar with virtually none of the calories. Most people who use artificial sweeteners or choose foods or beverages made with them do so because they want to lose weight. And for a lot of people, they do help. But some research suggests that the use of artificial sweeteners may actually promote weight gain.
Artificial sweeteners are hundreds to thousands of times sweeter than table sugar. People who use these sweeteners often may desensitize themselves to sweetness. If that happens, they may find healthful but not–so–sweet foods such as fruits and vegetables unappetizing by comparison.
Calories removed from the diet by swapping sugar for sweeteners may re–enter in the form of refined carbohydrates (like those found in crackers, chips, pastries, and the like) and unhealthy saturated and trans fats.
I am a 33 year old female. Living in UK. Two weeks ago I found out I had thrush and also had little bouts of vertigo for 2-3 days like I felt I was swaying a bit. To make matters worse I had fever too so I popped in a single dose of nise tablet. And for cold and cough I had 1 tablet each of wikoryl and ciplox. The following day after a couple of mins after I was out of bed I passed out. The NHS team came home checked my BP and sugar and said I was fine. Reason for collapse was excessive heat in the house and I was too rapped up in layers coz of fever. Had no medicines thereafter. Just used canesten pessary and cream for thrush as suggest by the doc. After 4-5 days my body started to recover. But now for the past 2 days I have again started to feel that I have this swaying sensation. I am unsure whether it is cause of the thrush. Please advise. I am feeling quite low cause of all this and is worrying me quite a lot. I have slight cold and a very light sore throat as well. The symptoms of thrush though less was thinking of taking a fluconazole 150 mg single dose. Could the thrush be reason for swaying or the cold or some other reason altogether? I remember earlier taking stemetil whilst in India. Am really confused. Just want to get normal asap and want the vertigo to vanish. Please Please help. Thanks
Is there any medicine or oil which help to increase my penis size My age is 20 Current size 4-5 inches when it erects N im not satisfied with it.
Psychosexual disorders are conditions that occur when there are discrepancies in sexual functioning caused by mental or emotional problems. These have various manifestations in the form of sexual dysfunction, sexual perversion and gender identity crisis.
The primary characteristic feature of psychosexual disorders is that these are not caused by any external physical factors or medical conditions, but are a result of internal conflicts that arise in the mind. These conflicts can be due to intense personal experiences that lead to stress, anxiety, depression, and guilt. Sexual trauma and negative body image issues are also known to cause psychosexual disorders in men and women.
The symptoms of psychosexual disorders have different kinds of indications in men and women. In many cases, it leads to the development of phobias towards sex and sexual activities. In other cases, it may create strong recurrent desires for unusual sexual situations and activities such as voyeurism, fetishism, exhibitionism, sexual sadism, necrophilia or pedophilia.
Each case is unique and different as it is caused by an exclusive set of factors, which affect every individual in a distinctive capacity.
What are the symptoms of the psychosexual disorder in women?
Psychosexual disorders in women are characterized by the following signs:
- Inability to get sexually aroused despite adequate stimulation
- Inability to achieve orgasm
- Reduced sexual drive and the lack of desire for sex
- Inadequate vaginal lubrication
- Unconscious tightening of the vaginal muscles that causes interference in sexual activities
- Experiencing pain during sexual intercourse
What are the symptoms of the psychosexual disorder in men?
Some of the signs of psychosexual disorder in men are as follows:
- Inability to get or hold an erection (erectile dysfunction)
- Premature ejaculation
- Being unable to ejaculate
- Reduced libido and inhibited sexual desire
- Inability to achieve orgasm
- Lack of sexual arousal through stimulation
Whatever is the cause, rest assured that it can be resolved completely with the help of a good therapist. So don't hesitate and continue suffering without getting help.